RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2007, Volume 23, Pages 46–51 (Mi cmfd91)  

This article is cited in 2 scientific papers (total in 2 papers)

Archimedean Uniform Structures

R. R. Aidagulov, M. V. Shamolin

Research Institute of Mechanics, M. V. Lomonosov Moscow State University

Full text: PDF file (129 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 154:4, 496–501

Bibliographic databases:

UDC: 512.56

Citation: R. R. Aidagulov, M. V. Shamolin, “Archimedean Uniform Structures”, Geometry and mechanics, CMFD, 23, PFUR, M., 2007, 46–51; Journal of Mathematical Sciences, 154:4 (2008), 496–501

Citation in format AMSBIB
\Bibitem{AidSha07}
\by R.~R.~Aidagulov, M.~V.~Shamolin
\paper Archimedean Uniform Structures
\inbook Geometry and mechanics
\serial CMFD
\yr 2007
\vol 23
\pages 46--51
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2342523}
\zmath{https://zbmath.org/?q=an:1166.22004}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 154
\issue 4
\pages 496--501
\crossref{https://doi.org/10.1007/s10958-008-9191-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54849426169}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd91
  • http://mi.mathnet.ru/eng/cmfd/v23/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:254
    Full text:56
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019